# SDR AALA960916

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1200-1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN TIE DOWN TRACK NR 2 AT FS 1200 AND FS 1300.  REMOVED AND REPLACED TRACK FROM STATION 1180-1307 PER SRM 53-05 FIG 4.  (M)
